CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › Donna Vaughn28 › Posts

Posts by Donna Vaughn28

21 posts shown.

Psychotropic medication discussion thread in Psychology & Therapy ·
I had a bit of a heart-to-heart with my doctor the other day, and we both came to the deep conclusion that I’ve been on two different ADs for about ten years now—specifically Prozac and Lexapro (he switched me over to a Generic later on just to save me some money).
He decided to prescribe me Effexor XR to see how I’d react, since I’ve been stuck in this moderate depression for two months now. It really slows me down; I can barely handle my daily chores unless I force myself through it at lightning speed, and then the rest of the day is spent just lying in bed. I suppose for some people this might seem severe, but compared to the depressions I've faced before, this feels somewhat moderate... I can still eat, I can think, and I can push myself to step outside occasionally. But when the heavy stuff hits, it's like a total short circuit... just a lifeless shell of a person lying there all day.
I noticed the difference from the Generic immediately on the very first night. Even though I take 1 mg of Generic in the evening, my sleep is incredibly shallow. I’m never quite sure if I’m actually asleep or just lost in thought, and I wake up frequently, though I suppose I am sleeping since time seems to fly by. I have a slight headache and a bit of nausea, but nothing too intense or unsettling. My only real fear was remembering the Generic I took before these SSRIs. They act on similar things, but that old medication was a nightmare... every trip to the restroom felt like a grueling ordeal. I told my doctor upfront that I wasn't going to stick with it if it felt like that, but thankfully, it hasn't. It’s still way too early to make any real predictions since it’s only day three, but I feel like I might be a tiny bit better... or perhaps it's just the placebo effect...